Advertisement

A difference method for the McKean–Vlasov equation

  • Giuseppe Maria CocliteEmail author
  • Nils Henrik Risebro
Article
  • 22 Downloads

Abstract

We analyze a model equation arising in option pricing. This model equation takes the form of a nonlinear, nonlocal diffusion equation. We prove the well posedness of the Cauchy problem for this equation. Furthermore, we introduce a semidiscrete difference scheme and show its rate of convergence.

Keywords

Option pricing Well posedness Difference scheme Rate of convergence 

Mathematics Subject Classification

35R09 35K67 74S20 

Notes

References

  1. 1.
    Abergel, F., Tachet, R.: A nonlinear partial integro-differential equation from mathematical finance. Discrete Contin. Dyn. Syst. 27(3), 907–917 (2010)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Black, F., Scholes, M.: The effects of dividend yield and dividend policy on common stock prices and returns. J. Financ. Econ. 1(1), 1–22 (1974)CrossRefGoogle Scholar
  3. 3.
    Coclite, G.M., Reichmann, O., Risebro, N.H.: A convergent difference scheme for a class of partial integro-differential equations modeling pricing under uncertainty. SIAM J. Numer. Anal. 54(2), 588–605 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Guyon, J., Henry-Labordere, P.: The smile calibration problem solved. Available at SSRN. 1885032 (2011)Google Scholar
  5. 5.
    Henry-Labordere, P.: Calibration of local stochastic volatility models to market smiles: a Monte-Carlo approach, Risk Mag. (2009) Google Scholar
  6. 6.
    Heston, S.L.: A closed-form solution for options with stochastic volatility with applications to bond and currency options. Rev. Financ. Stud. 6(2), 327–343 (1993)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hull, J., White, A.: The general Hull–White model and supercalibration. Financ. Anal. J. 57(6), 34–43 (2001)CrossRefGoogle Scholar
  8. 8.
    Lieb, E.H., Loss, M.: Analysis (Graduate Studies in Mathematics), vol. 14, 2nd edn. American Mathematical Society, Providence (2001) Google Scholar
  9. 9.
    Simon, J.: Compact sets in the space \(L^p(0, T;B)\). Ann. Mat. Pura Appl. (4) 146, 65–96 (1987)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Sznitman, A.S.: Topics in propagation of chaos. In: Hennequin P.L. (ed.) Ecole d’Eté de Probabilités de Saint-Flour XIX — 1989. Lecture Notes in Mathematics, vol 1464. Springer, Berlin, Heidelberg (1991) Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mechanics, Mathematics and ManagementPolytechnic University of BariBariItaly
  2. 2.Department of MathematicsUniversity of OsloOsloNorway

Personalised recommendations